# SDR FDEA201511253790

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 725 hours, 25,254 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 09E540
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, LT FWD WINDOW ARCING & THEN  OUTER PANE CRACKED.  R & R NR 1 FLIGHT DECK WINDSHIELD IAW AMM 56-11-01-4.  PERFORMED WINDOW HEATING SYS TEST, TEST PASSED.  PERFORMED FIRST & SECOND TORQUE OF NR 2 BOLTS.  THIRD TORQUE SEQUENCE WILL BE TRANSFERRED TO OIL.
